# SDR SWAA2021021748708

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 56,912 hours, 33,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: R/H Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT OW EMERGENCY EXIT LOWER LENSE INCORRECT.  INSTALLED CURRENT RT OW EMERGENCY EXIT LOWER LENSE COVER PER 33-51-01.
